Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Metallic taste in the mouth on touching the right side of the head. Is it due to drug interaction? Taking simvastatin, amlodopine, ramipril, citalopram

I get a metalic taste on the right side of my mouth and tongue when i touch any part of the right side of my head, especially my right ear. Even if I lay on the right side of my head I taste metal in my mouth. I take many medications, simvastatin, amlodopine, ramipril , aspirin , paracetamol, omeprazol, citalopram (formerly took Lexapro ). Can you tell me if this is an interaction with my medications or something else. Thank you.
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
in my opinion ,except ramipril none of your drugs causes metallic taste. in clinical practise mostly metallic taste seen in medications,zinc deficincy or ent related suggestion is have a visit to rule out any ent problem.
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor